MathSciNet Relay Station
MathSciNet bibliographic data
MR2823050 32W10 (32V25 32V40)
Cho, Sanghyun Sobolev estimates for the local extension of $\overline{\partial}_{b}$-closed $(0,1)$-forms on real hypersurfaces in $\Bbb C^{n}$ with two positive eigenvalues. Proc. Amer. Math. Soc. 139 (2011), no. 11, 4053–4062.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement